MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY WNG PUSH BUTTON BC PNK 20GX1"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY WNG PUSH BUTTON BC PNK 20GX1"
Catalog Number 200-IVRWB201
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that when these needles retract, they are not staying retracted.No other information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATH, IV SFTY WNG PUSH BUTTON BC PNK 20GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key22591298
Report Number1451040-2025-00053
Device Sequence Number9052661
Product Code QOI
UDI-Device Identifier10612479268088
UDI-Public10612479268088
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
Report Date (Section F) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVRWB201
Device Lot Number40927/0559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/10/2025
Device Age12 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer07/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/24/2025